Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/30243
Title: Unified nonlinear Lagrangian approach to duality and optimal paths
Authors: Wang, CY
Yang, XQ 
Yang, XM
Keywords: Finite termination
Nonlinear augmented Lagrangians
Nonlinear Lagrangians
Optimal paths
Zero duality gap
Issue Date: 2007
Publisher: Springer
Source: Journal of optimization theory and applications, 2007, v. 135, no. 1, p. 85-100 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In the context of an inequality constrained optimization problem, we present a unified nonlinear Lagrangian dual scheme and establish necessary and sufficient conditions for the zero duality gap property. From these results, we derive necessary and sufficient conditions for four classes of zero duality gap properties and establish the equivalence among them. Finally, we obtain the convergence of an optimal path for the unified scheme and present a sufficient condition for the finite termination of the optimal path.
URI: http://hdl.handle.net/10397/30243
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1007/s10957-007-9225-x
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Nov 9, 2017

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Nov 16, 2017

Page view(s)

32
Last Week
2
Last month
Checked on Nov 12, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.